# SDR DLM88091302

- Difficulty date: August 3, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 52,166 hours, 39,861 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN ATL AFTER ARRIVAL AT GATE WITH DOOR OPEN.  SMELLED STRONG ACRID ODOR AGAIN IN 1ST CLASS GALLEY ENTRY DOOR AREA.  FOUND BALLAST'S AND HARNESS'S AT SEAT'S 3/4 AB SHORTED AND MELTED.
